Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of Psyllium Husk?

I m having very sharp waves of pain in my upper abdomin that rolls upwards towards the chest. This happens everytime i eat something. Symptoms started when I took Psyllium Husk day before yesterday and that very night i ve had severe stomach pain. Bowel movements started today. But the pain is still there. Help
Thu, 16 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Psyllium (metamucil) is a bulk-forming laxative commonly used to treat constipation or bowel irregularity. Its common side effects include stomach cramping, nausea, vomiting and bloating sensation. A dose reduction of psyllium husk is recommended to over the stomach cramps along with adequate oral fluids intake however other causes of abdominal pain must be ruled out by your doctor.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Mohammed Taher Ali, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Psyllium


Loading Online Doctors....
What Are The Side Effects Of Psyllium Husk?

Hi, Psyllium (metamucil) is a bulk-forming laxative commonly used to treat constipation or bowel irregularity. Its common side effects include stomach cramping, nausea, vomiting and bloating sensation. A dose reduction of psyllium husk is recommended to over the stomach cramps along with adequate oral fluids intake however other causes of abdominal pain must be ruled out by your doctor. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Mohammed Taher Ali, General & Family Physician